# SDR GTIA2020090335344

- Difficulty date: September 3, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 16,315 hours, 7,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY FOUND L2, L3 DOOR ASSIST NITROGED.  SERVICED L2,L3 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
